# SDR SB06037

- Difficulty date: April 20, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012623
- Condition: Broken
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING EMERGENCY EXIT, LOWER VERTICAL SIGN, WAS FOUND BROKEN. MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY EXIT SIGN ASSEMBLY. OPERATIONAL CHECK GOOD.
